Controlling chaos using differential geometric method

Chyun Chau Fuh, Pi Cheng Tung

Research output: Contribution to journalArticlepeer-review

138 Scopus citations

Abstract

We present an effective approach for controlling chaos by using a differential geometric method. It has been shown that the proposed method can control chaotic motion not only to a steady state but also to any desired periodic orbit. The main characteristic of the method is to algebraically transform a nonlinear dynamics into a linear one, so that linear control techniques can be applied. To demonstrate the feasibility of our proposed method, a Lorenz system under different designed requirements is illustrated.

Original languageEnglish
Pages (from-to)2952-2955
Number of pages4
JournalPhysical Review Letters
Volume75
Issue number16
DOIs
StatePublished - 1995

Fingerprint

Dive into the research topics of 'Controlling chaos using differential geometric method'. Together they form a unique fingerprint.

Cite this